# SDR VNAA2023110311101

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 28,908 hours, 22,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 14323H5729
- Condition: Delaminated
- Location: Cockpit Rt
- Part time: 12,278 hours, 10,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RH SIDE COCKPIT WINDOW ARC AND DELAMINATED IN FLIGHT. / REMOVED AND REPLACED THE RH SIDE WINDOW IAW CRJ 900 AMM 56-12-01-400-801-A01-PSA. OPS CHECK OF WINDSHIELD/WINDOW TEMPERATURE CONTROLLER & LEAK TEST OF THE R/H WINDOW GOOD AT THIS TIME.
